Last reply 1 year ago
First post / fatigue / copaxone

Good afternoon everyone!

I have been a member for a little while but this is my first post.

I was diagnosed with relapsing remitting MS in August of last year, following about 18 months of uncertainty with loss of central vision/pain (optic neuritis) then pains in arms, ‘buzzing’ and heaviness in my leg.

I recently started Copaxone (daily) and was going fairly well, until I injected into the muscle which resulted in me spending a few hours in A&E, oops!

Since my visit to A&E I have been struggling with fatigue and a lack of any energy! I wondered if anyone else has had this same issue? And if there were any suggestions on how to ‘snap out’ of it?

Thanks for taking the time to read this!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 year ago

Hi @nath. Those injections are a bit hit and miss, aren’t they?

Fatigue is one of the most annoying symptoms of MS. You just have to plan your day around what you can manage. Trying to ignore it and push on is futile. The MS will always win.

So, it’s all about personal management and finding a way that you and your MS can live together in harmony.

Here’s some details about this symptom :- https://www.mstrust.org.uk/a-z/fatigue


cameron
1 year ago

I think the quickest way to ‘snap out of it’ is to have a good conversation with your MS nurse. You need to know if your symptoms can be better managed through meds and/or if your lifestyle is contributing in any way to how you’re feeling. All this is quite subtle and detailed – not something you can necessarily work out on your own. I’ve had MS since 2003 and my early years with it were very unsettled. My body eventually got used to everything going on but it took lots of clinics, physio and multiple conversations with MS nurses to get me there. xx


nath
1 year ago

Thanks @stumbler! Just over a week on and I am feeling better, still generally tired with buzzing in my legs but that’s no different to normal!

I’ve made the decision not to inject the arms, MS nurse has agreed that may be for the best and they’ve said a lot of people struggle with the arms too!

Thanks @cameron, I had a chat with my nurse, they suggested that it’s best to just try and rest up, said a non MSer would usually take a bit of time to get over that situation, with MS it might just take a bit longer!

Luckily I’ve had no other issues with the copaxone since then!

Post Comment

You must be logged in to reply to this topic.